Jump to content
Important Survey - Please Participate ×

still afloat..barely


[no...]

Recommended Posts

Could use some support at this 7 week mark, from somebody who has survived.  So- its not unusual to be getting more dizzy, more cognitively impaired, more terrified as the days go by instead of better?  I have never been socially fearful, but am feeling so nervous it makes being around people difficult, in that I feel very self conscious and awkward.  I am having waves of terror over nothing all day long and the smallest life details are these huge obstacles.

Yes, I confess, I sometimes doubt that I am in w/d at all, and wonder if the stupid klonopin was keeping all this at bay while on it, and now the floodgates are open wide and I am destined for a total flipout.

Just a monday at work doubting everything and to dizzy to walk to the copier.

Thanks for any wisdom- I certainly cannot talk to anyone here, and need to keep up the false front.  Susan

Link to comment
Share on other sites

I am at about the same point off K as you are.  And feel about the same.  So confused and frustrated.  I don't know who to believe.  So, I guess we are not alone and that is something.  It is hard because so few can relate.

I'll hang in if you do....

Link to comment
Share on other sites

It is really hard to reel in the negative thinking. I am 16 weeks out and boy, I got worse in the last month in the mental department. I worry I am returning to my old anxious self. Etc. But I know on some deep level that is a lie. I am just in WD, as you are too.

 

Do your best to not worry about the future and how you will be. Just focus on what is under your feet right now.

 

I felt worse at 7-9 weeks off. Like I had gotten better then WHAM. Got better then WHAM. I think it is the nature of the best.

 

Hang in there.

Link to comment
Share on other sites

[96...]

I will hit the 7-week mark on Wednesday and I have to say that right now I am just a mess of a human being. I have anxiety that just is at the 8/10 level morning, noon and night. I'm jittery as all hell when I try to go out for a walk or to do yard work. Going to the grocery is a horrible experience. My ears ring and my jaw is sore. I expected to be better by now, but I hit Day 16 and I went waaaaaaaaayyy downhill, and I'm struggling to get better but not making much progress.

 

I think you and I are both probably about par for the course and the only option available if we want to return to some sort of normal life is to just keep pushing ahead and have faith that someday this will all be bad memories.

 

Hang in there. I'm sorry to know you're going through this, but I'm comforted to know I'm not alone.

 

Tucson

 

Me on Day 40 of my final c/t:  :o

Link to comment
Share on other sites

Thanks guys- we are all on this highway together.  Deep down, I really feel this is primarily withdrawal as well.  I have tried this jump twice before, and hit the 3wk point, then 8wks the next attempt.  I can truly say that all 3 times, the physical and psychological issues were way more than I ever had before taking klonopin.  The fact that I am so nauseous and dizzy as heck and can barely turn my head without reeling should probably be a clue that this is just not my normal anxious self. I think its so sad that we all have to go through this without real medical support. it still astounds me that we are able to get this stuff so easily and then are left to our own devices when we have problems with it.  With all the new meds constantly coming on the market, there is research going on, but never in the area of long term effects or withdrawal.  I was on cymbalta a year or so ago and though it was nothing like benzos, getting off was no picnic.

Ok. Well, made it through another day. The evening was some better. I had some problems remembering what day it is, and that the vacuum cleaner was not called an umbrella, but perhaps I am one day closer to a clearer head.

 

Link to comment
Share on other sites

Hi BB,

 

Today I found myself doubting if what I am experiencing is really wd sxs.  However, when reading your posts it only confirms that it has to be because we are all suffering with similar sxs.  I am 10 weeks off and although I've had some mini windows, last week and today have been so difficult.  When I am feeling at my worst and have no-one to talk to that can relate I think of all my BB and it provides me with comfort and strength...

 

Take care,

NYClady

Link to comment
Share on other sites

NYClady,

 

I am at 11 weeks off and feel very similar. Thing were better before now I seem to be getting slammed again.  Started Friday with general anxiety and dizzy spell.  Lots of muscle twitching, chest pains and tingling lately.  This is really starting to suck again.  I thought I was through the most of it as I felt so much better.  Now it is downhill again.  This really sucks.

Link to comment
Share on other sites

Hard to say how this is going to play out for you but for me I didn't get hit hard until I was 2-3 months off. My taper and the few months immediately after are a little foggy to me but from what I remember I was sick but essentially stable all the way up to that time. Things then began to get progressively worse until they peaked about a month later and have been gradually subsiding ever since.

 

Stick it out....it's definitely worth the pain!

Link to comment
Share on other sites

Thanks for the continued replies. Its another day at work....and waves of fear.  Did anybody have this fear before benzos?  I find it hard to really analyze at this point. Just feel like am putting one foot in front of the other, stumbling alot.  Just the smallest things seem so difficult.
Link to comment
Share on other sites

Hi North,

 

You are still early in the healing process.  I was reminded of that fact in my post also, I am 4 1/4 months out.  Its hard to grasp that fact when we are feeling so bad.

 

I will tell you that I never had the fear I have now before benzos.  Frankly I never had any of the sxs I have experienced through this journey.

 

Thats why I know that this can not last forever and will go away with time.

 

Try to be patient, not easy for sure, and you will recover and heal.

 

pianogirl

Link to comment
Share on other sites

Hi there,

 

I am approaching the 3 month mark, and like others have found my healing to be the roller coaster effect.  Up and down.  But through it all I can definitely see signs of healing.  And for me, one of those areas is the social anxiety.  I feel far more relaxed and I can carry conversations better.  And yes, i did have anxiety before Benzos, but NOTHING compared to what I've had on them/tapering off/and since jumping.  I also have the fear from time to time that this is just me...it can't still be w/d!  But like all of you, I read the posts by others and clearly see that it's the benzos.  I'm sure I'll have some anxiety to deal w/ in the future, but if I can deal w/ this horror...then I figure it should be too bad a year or two from now.  We'll all be like Superheros after this.  :laugh:

 

All my best,

Schatje

Link to comment
Share on other sites

This is just my opinion but makes sense. Remember that when you take your last dose, the drug still takes weeks to leave your system. For Valuim, it can take months being that it has such a long half life. Something that a doctor told me is that years of this stuff stores in our liver. So even though we are off the drug, it takes a long time for our liver to purge the residue of these drugs. Not to mention all of the psychical symptoms these drugs cause. I think our liver has a lot to do with it and the drug leaving our system.

 

It's interesting to read the benzodocs website and see his taper. He had gone through hell, had ETC and finally got to a stable dose of v and tapered off over several months. His last drop was .01 and all we had was benzo fatigue.

 

I do believe that we heal as we taper but we are all different.

Link to comment
Share on other sites

The first few weeks off  were not too bad for me. Then things got real bad. I had extreme anxiety. It was so terrible, I just stayed in the bedroom.

Yes it gets worse before it gets better.

 

It goes so slow, so slow. I am healing, but it is so slow. You must have faith and patience!

Link to comment
Share on other sites

Ok. You all have carried me through the worst day so far, so wanted to say thanks. I'll wake up and do it again, moments of hell probably, but its so nice not to have to go run downstairs and take my klonopin, for fear of missing the stupid pill. Goodnight all.
Link to comment
Share on other sites

×
×
  • Create New...